# SDR AALA201903062002

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 80,273 hours, 9,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR EXIT SIGN INOPERATIVE DURING TEST.  REMOVED AND REPLACED THE M33093 FUSE  IAW AMM 33-51-06-960-801. OPS TESTED GOOD.
